# SDR 06FDEA03067

- Difficulty date: August 24, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, LEFT NOSE LANDING GEAR TRUNNION FITTING WEB   SUSPECTED CRACKED SNRM NO.: N00556.  COMPLIED WITH FEDEX EA NR 1-5310-103482, FUSELAGE, LT NOSE LANDING TRUNNION WEB CRACK.  STOP DRILL DEVIATION FROM SRM.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
